# SDR 07FDEA04063

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION AROUND OLD REPAIR ON TRAILING EDGE OF INNER FLAP RT, UPPER AND LOWER SKIN.  REPLACEMENT OF RT INBOARD FLAP TRAILING EDGE PER DRW A579-70868, SOLID FASTENERS ARE REPLACED BY BLIND FASTENERS.  REPAIR APPROVED BY EA 6-5752-92147 AND RAS/DABRE/7005360/2005 ISSUE A.
